# SDR VNAA2010031700007

- Difficulty date: March 12, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 14,399 hours, 15,036 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38004883
- Part serial: P1168
- Condition: Seized
- Location: Apu Bay
- Part time: 16,925 hours, 13,736 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AN APU FAULT MESSAGE, PLUS A STRONG BURNING ODOR, DURING LANDING ROLLOUT AT DCA.  MAINTENANCE INSPECTED THE AIRCRAFT, REMOVED AND REPLACED THE APU AND PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
